# SDR QXEA2017041900285

- Difficulty date: April 1, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 31,760 hours, 32,681 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER CLIP AT X136 AND STRINGER 24S. REPLACED CORRODED STRINGER CLIP AT X136 AND STRINGER 24S WITH NEW IAW SRM 51-42-05-02-01 REV 16.
